# SDR UALA2010020800474

- Difficulty date: February 5, 2010
- Submitted: February 8, 2010
- Operation: Air carrier
- Aircraft: N498UA
- Make and model: Airbus A320-232
- Aircraft serial: 1865
- Aircraft time: 24,267 hours, 10,951 cycles
- Engine: Iae V2527A5
- Engine time: 36,188 hours, 14,321 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Liner
- Condition: Delaminated
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG ATTRITION LINER DELAMINATED BEYOND LIMITS.  ENG V10450 REPLACED WITH SERVICEABLE ENG V10712 ON JOB CARDS.
